Skip to main content

Research Repository

See what's under the surface

Advanced Search

Automorphic forms of higher order

Deitmar, Anton; Diamantis, Nikolaos

Authors

Anton Deitmar

Nikolaos Diamantis



Abstract

In this paper a theory of Hecke operators for higher-order modular forms is established. The definition of higher-order forms is extended beyond the realm of parabolic invariants. A canonical inner product is introduced. The role of representation theoretic methods is clarified and, motivated by higher-order forms, new convolution products of L-functions are introduced.

Journal Article Type Article
Journal Journal of the London Mathematical Society
Print ISSN 0024-6107
Electronic ISSN 0024-6107
Publisher Wiley
Peer Reviewed Peer Reviewed
Volume 80
Issue 1
APA6 Citation Deitmar, A., & Diamantis, N. Automorphic forms of higher order. Journal of the London Mathematical Society, 80(1), doi:10.1112/jlms/jdp015
DOI https://doi.org/10.1112/jlms/jdp015
Publisher URL http://jlms.oxfordjournals.org/content/80/1/18.abstract
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingh.../end_user_agreement.pdf
Additional Information Copyright: London Mathematical Society

Files

dd1.pdf (217 Kb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf





You might also like



Downloadable Citations

;